On meds should I smoke??

Discussion in 'First Time Marijuana Growers' started by provin1327, May 25, 2006.

  1. Ok well I fell snowboarding and i've been getting very dizzy. The doctor put me on medication that in the high dosage (1800 mg a day) its used for siezures, and the lower doses its used for dizzyness and painkillers. I've been kinda scared to smoke, but its summer now. Im on 900 a day and all the doctors are saying that I can go waaaay higher because of my age and weight. I still get dizzy sometimes, but its not as bad as it was. The doctors now say that the problem may be these "rocks" in my ears are loose and they need to get set back in. I've already turned down smoking many times because of this medication im on and the issue im going through, but my friend just got a vaporizer and I really want to use it, but I dont want to get dizzy. Oh and also I was at my friends house and we blended some weed, his and mine, and everyone was feeling high and normal. A few hours earlier we also smoked some of my stuff and I was fine, then we went to Chipotle and I think I ate to much, we got back and we were down again, so we blended a little of his and mind and I think he cashed it to much and it was very grey, and I got very very dizzy I had to go to the bathroom and wash my face and sit down. Then I had to drive home. This was all before I was on the medication, but some problems developed after. So if your still with me, all im askin is should I smoke while being on this medication?
     
  2. Its on you man i aint never heard of no one getting hurt or killed from smoking while on perscription meds. Up to you.
     
  3. I mean the dizzy part, im still getting dizzy, and the meds can cause dizzyness, should I smoke if im on them, do you think they would enhance the dizzyness? btw i fucking hate being dizzy, its a big fear and dislike of mine
     
  4. If it was me i would get off the meds for a day or 2 and see how weed helps you in any way by itself, Keep in mind this is what i would do if it was my body, always listen to your doctor and if you have any questions call them and ask, there pro's at what they do and im sure if you told them you dont like the side affects they could work with something else



    peace
    -dirty
     
  5. Im not supposed to miss a dose, and you have to get off gradually. I think that being on legal, cheap meds would be better then smoking somthing illegal that can cost alot.
     
  6. It's not the meds thats making you dizzy dude.
    The ears are the things which allow us to stay balanced. When you fell, you messed up something in your ears. That's all.
     
  7. if you let us know what kind of prescription your on that could help, it almost sounds like steriods if they have you on a schedual like 5 the first day for a week, then 4,3 etc
     
  8. im on gabapentin. Its 300 mg per pill, 3 times a day, once at breakfast, then at lunch, then at dinner. Oh yea and I get migranes, so its like a headache prevention pill. It says Take 1 capsule 3 times a day by mouth for headache prevention. Some of the side affects are dizzyness, drymouth, stomache ache, increased hunger, rage, increased anger, and some others that only really happen in extreme dosage, I think i've only expierenced the drymouth one day, and your supposed to take it with food and I didn't really eat anything before i took it one time at dinner, and I had a stomache ache.
     
  9. Why not try to find a couple days where you can just stay home and not worry about needing to go anywhere and try it then.
     
  10. i agree i think you should give it a shot, the only thing that might be really questionable is possibly the seizures, also i might add that there has been alot of cases that MJ helps with seizures,

    provin being on "legal" drugs isnt always the better than MJ, there are alot of meds that the docters prescribe that can make you feel far more worse than marijuana, thats why alot of us with medical conditions smoke marijuana ;)

    i hope this made sense to you im really stoned:rolleyes:
     
  11. ^^^ im not sure what you mean by "being questionable is the siezures" i dont have siezures, the medication can be treated for them. I just dont want to like get mad dizzy and pass out
     
  12. Wow man, some seriously bad advice being thrown around here.

    First off, you didn't identify what kind of meds, "stuff for seizures" or whatever is far from specific. If it was just painkillers I'd say no problem tokin', but the fact is that no one here know what you are taking so no one can tell you it's probably OK or just skip your doses a couple of days and such crap. Maybe you are dizzy from messing up your ears, who knows, but there are plenty of injuries and plenty of meds that can make you dizzy without anything being wrong with your ears.

    You are on meds because a doctor who is a helluva lot smarter than any of us and went to school for many years thought in his/her professional opinion that you need these meds given your injuries. Trust that, take your meds, stay off anything else for now and heal up. You have no idea if smoking could be harmful -- for example, certain steroids make internal tissues more sensitive, could cause bleeding in the intestines but might also cause your lung lining to be vulnerable. Not worth the risk.
     
  13. i say perc the meds and have fun:smoke:
     

Grasscity Deals Near You

Loading...

Share This Page